# SDR 2007UALA00746

- Difficulty date: March 12, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 54,778 hours, 20,214 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Arm Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 3R SLIDE ARMED LIGHT INOPERATIVE.  [SUP 05-29-07]  RELAMPED. OP CHECKED NORMALLY.
